×

Moyennisation et régularité deux-microlocale. (Second microlocal averaging and regularity). (French) Zbl 0725.35003

L’auteur étudie la régularité de la moyenne par rapport à un groupe de variables de la solution d’une équation aux dérivées partielles linéaires générale, en fonction de la géometrie de l’opérateur. Il en déduit un résultat général de sous- ellipticité dans les espaces de Sobolev à deux indices associés à une variété involutive. Il applique ce résultat à l’étude de la sous-ellipticité de certains systèmes surdéterminés, et à un problème de passage à la limite faible dans un produit de deux suites bornées de \(L^ 2\). Certains des résultats sont à comparer avec ceux de L. Tartar [Nonlinear Analysis and Mechanics, Heriot-Watt Symp., Vol. 4, Res. Notes Math. 39, 136-212 (1979; Zbl 0437.35004)] sur la compacité par compensation.
Reviewer: B.Helffer (Paris)

MSC:

35A27 Microlocal methods and methods of sheaf theory and homological algebra applied to PDEs
35N10 Overdetermined systems of PDEs with variable coefficients

Citations:

Zbl 0437.35004
PDF BibTeX XML Cite
Full Text: DOI Numdam EuDML

References:

[1] C. BARDOS , F. GOLSE , B. PERTHAME et R. SENTIS , The Non-Accretive Radiative Transfer Equations ; Existence of Solutions and Rosseland Approximation (J. Funct. Anal., vol. 76, 1988 ). MR 89f:35174 | Zbl 0655.35075 · Zbl 0655.35075
[2] P. BOLLEY , J. CAMUS et J. NOURRIGAT , La condition de Hörmander-Kohn pour les opérateurs pseudo-différentiels (Comm. Part. Diff. Eq., vol. 7, 1982 , p. 197-222). MR 83e:35133 | Zbl 0497.35086 · Zbl 0497.35086
[3] J.-M. BONY , Second Microlocalization and Propagation of Singularities for Semi-Linear Hyperbolic Equations (Contribution to the Workshop and Symposium on Hyperbolic Equations and Related Topics, Kakata and Kyoto, (August 27-September 5, 1984 ). Zbl 0669.35073 · Zbl 0669.35073
[4] J. BROS et D. IAGOLNITZER , Support essentiel et structure analytique des distributions (Séminaire Goulaouic-Lions-Schwartz, 1975 - 1976 , exposé n^\circ 18, École Polytechnique, Palaiseau). Numdam | Zbl 0333.46029 · Zbl 0333.46029
[5] A. CORDOBA et C. FEFFERMAN , Wave Packets and Fourier Integral Operators (Comm. Partial Diff. Eq., vol. 3, 1978 , p. 979-1005). MR 80a:35117 | Zbl 0389.35046 · Zbl 0389.35046
[6] R. J. DI PERNA et P.-L. LIONS , On the Cauchy Problem for Boltzmann equations : Global Existence and Weak Stability [Ann. Math. (à paraître)]. · Zbl 0698.45010
[7] R. J. DI PERNA et P.-L. LIONS , Global Weak Solutions of Vlasov-Maxwell systems (Comm. Pure Appl. Math. (à paraître)]. Zbl 0698.35128 · Zbl 0698.35128
[8] C. FEFFERMAN et D. H. PHONG , The Uncertainty Principle and Sharp Gårding Inequalities (Comm. Pure Appl. Math., vol. 34, 1981 , p. 285-331). MR 82j:35140 | Zbl 0458.35099 · Zbl 0458.35099
[9] P. GÉRARD , Moyennes de solutions d’équations aux dérivées partielles (Séminaire ”Équations aux dérivées partielles”, 1986 - 1987 , École Polytechnique, Palaiseau). Numdam | Zbl 0657.35020 · Zbl 0657.35020
[10] P. GÉRARD , Regularization by Averaging for Solutions of Partial Differential Equations [Actes du colloque ”Hyperbolic equations”, Pise, 1987 , Pitman (à paraître)]. Zbl 0724.35115 · Zbl 0724.35115
[11] P. GÉRARD , Régularité de moyennes de solutions d’équations aux dérivées partielles (Actes des Journées ”Équations aux dérivées partielles”, Saint-Jean-de Monts, 1987 ). Numdam | Zbl 0639.35010 · Zbl 0639.35010
[12] P. GÉRARD , Solutions globales du problème de Cauchy pour l’équation de Boltzmann (Séminaire Bourbaki, exposé n^\circ 699, juin 1988 , Paris). Numdam | Zbl 0704.76041 · Zbl 0704.76041
[13] P. GÉRARD et F. GOLSE (à paraître).
[14] F. GOLSE , Remarques sur l’homogénéisation pour l’équation de transport (C.R. Acad. Sci. Paris, 305, série I, 1987 , p. 801-804). MR 89b:82130 | Zbl 0658.35083 · Zbl 0658.35083
[15] F. GOLSE , Quelques propriétés de moyennisation pour les équations aux dérivées partielles [Rendiconti del Seminario di Torino, 1987 (à paraître)].
[16] F. GOLSE , P.-L. LIONS , B. PERTHAME et R. SENTIS , Regularity of the Moments of the Solution of a Transport Equation (J. Funct. Anal., 76, 1988 , p. 110-125). MR 89a:35179 | Zbl 0652.47031 · Zbl 0652.47031
[17] L. HORMANDER , Linear Partial Differential Operators , Springer, 1963 . MR 28 #4221
[18] L. HORMANDER , Pseudo-Differential Operators and Non-Elliptic Boundary Problems (Ann. Math., vol. 83, 1966 , p. 129-209). MR 38 #1387 | Zbl 0132.07402 · Zbl 0132.07402
[19] L. HORMANDER , Hypoelliptic Second Order Differential Equations (Acta Math., vol. 119, 1986 , p. 147-171). MR 36 #5526 | Zbl 0156.10701 · Zbl 0156.10701
[20] L. HORMANDER , The Analysis of Linear Partial Differential Operators , T. 1, 3 et 4, Springer, 1983 et 1985 .
[21] J. J. KOHN , Pseudo-Differential Operators and Non-Elliptic Problems (Pseudodifferential Operators, C.I.M.E. Conference, Stresa, 1968 ).
[22] G. LEBEAU , Régularité Gevrey 3 pour la diffraction (Comm. Partial Diff. Eq., vol. 9, 1984 , p. 1437-1494). MR 86d:58116 | Zbl 0559.35019 · Zbl 0559.35019
[23] F. LOESER , Volume de tubes autour de singularités (Duke Math. J., vol. 53, 1986 , p. 443-455). Article | MR 87j:32022 | Zbl 0653.32006 · Zbl 0653.32006
[24] J. NOURRIGAT , Subelliptic systems (à paraître). · Zbl 0723.35089
[25] J. SJOSTRAND , Singularités analytiques microlocales, suivi d’un texte avec B. Lascar (Astérisque, n^\circ 95, Paris, 1982 ).
[26] L. TARTAR , Compensated Compactness and Applications to Partial Differential Equations (Nonlinear Analysis and Mechanics, Heriot-Watt Symposium, vol. IV, 136-212, Res. Notes Math. 39, Pitman, 1979 ). MR 81m:35014 | Zbl 0437.35004 · Zbl 0437.35004
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.